# SDR DALA2025111908451

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX- FWD DOUBLER R/H CORNER HAS CORROSION INTERNAL AND EXTERNAL   COMPLIED WITH PRI 629290-14 REV 0, 1, 2, AND SECTION I TIME-LIMITED REPAIR OF ERA 629290-14 REV 0. MAX MATERIAL REMOVED 0.059". ORIGINAL THICKNESS 0.125". REMAINING THICKNESS 0.066". (LP# 1308850)
